# SDR AALA20011204

- Difficulty date: June 1, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 1010-1017
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 2 INCHES BY 7 INCHES INSIDE STRINGER 28R STATION 1010-1017.  REMOVED CORROSION AND INSTALLED STRINGER REPAIR PER SRM 53-10-3 PAGE 3.  (M)
